Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 64, No. 3 (July, 2012)
G.Prasad; S.-K.Yeung Nonexistence of arithmetic fake compact hermitian symmetric spaces of type other than An (n < 4) 683−731
S.Shimomura Continuous limit of the difference second Painlevé equation and its asymptotic solutions 733−781
T.Kawakami; K.Takeuchi; H.Tanaka; A.Tsuboi Locally o-minimal structures 783−797
Y.Kawakami; D.Nakajo Value distribution of the Gauss map of improper affine spheres 799−821
K.Taniyama Multiplicity of a space over another space 823−849
M.Nakao Energy decay for a nonlinear generalized Klein-Gordon equation in exterior domains with a nonlinear localized dissipative term 851−883
T.A.Bui Commutators of BMO functions with spectral multiplier operators 885−902
A.Arhangel'skii; J.van Mill On uniquely homogeneous spaces, I 903−926
F.Guaraldo On representation of real Nash groups 927−939
G.Occhetta; V.Paterno Rationally cubic connected manifolds I: manifolds covered by lines 941−967
T.Adachi A theorem of Hadamard-Cartan type for Kähler magnetic fields 969−984
R.López; M.I.Munteanu Minimal translation surfaces in Sol3 985−1003
R.Goto Calabi-Yau structures and Einstein-Sasakian structures on crepant resolutions of isolated singularities 1005−1052

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.